Advances in Pure Mathematics

Vol.4 No.8(2014), Paper ID 48790, 5 pages

DOI:10.4236/apm.2014.48047

 

Boolean Automorphisms of a Hypercube Coincide with the Linear Isometries

 

Eberto R. Morgado, Marco V. José

 

Facultad de Matemática, Física y Computación, Universidad Central “Marta Abreu” de Las Villas, Santa Clara, Cuba
Theoretical Biology Group, Instituto de Investigaciones Biomédicas, Universidad Nacional Autónoma de México, México D.F., México

 

Copyright © 2014 Eberto R. Morgado, Marco V. José et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Morgado, E. and José, M. (2014) Boolean Automorphisms of a Hypercube Coincide with the Linear Isometries. Advances in Pure Mathematics, 4, 368-372. doi: 10.4236/apm.2014.48047.

Copyright © 2018 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.